Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Papers
Construction Method of Approximate Stochastic Lyapunov Functions using Quantization of Markov Process
Yuki NishimuraYuh Yamashita
Author information
JOURNALS FREE ACCESS

2009 Volume 22 Issue 8 Pages 295-302

Details
Abstract

The existence of stochastic Lyapunov functions assures that the systems are stable in probability. However, general scheme of obtaining stochastic Lyapunov functions has not been introduced yet. This paper extends the authors’ previous method[21] obtaining Lyapunov functions for deterministic cases to stochastic cases. In the method, difference-approximation scheme[6,10] and quantization of Markov processes[1,14] are used to approximate Lyapunov equations by linear quantum-like equations. We propose a method of obtaining approximate stochastic Lyapunov functions for nonlinear stochastic systems by superimposing the eigenfunctions of the quantum-like equations.

Information related to the author
© 2009 The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top